Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 16, Pages 847-859
http://dx.doi.org/10.1155/S0161171204304254

On Cauchy-type functional equations

1Department of Mathematics, Faculty of Sciences, University of Ibnou Zohr, Agadir 80000, Morocco
2Department of Mathematics, Faculty of Sciences, Semlalia, University of Cadi Ayyad, Marrakech 40000, Morocco

Received 24 April 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elqorachi Elhoucien and Mohamed Akkouchi, “On Cauchy-type functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 16, pp. 847-859, 2004. https://doi.org/10.1155/S0161171204304254.